Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 90, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 12, 2012, 11:54 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2012, 11:54 AM EDT (15:54 UTC)
- Expired
- Sep 12, 2012, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
137 WHUS73 KAPX 121554 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1154 AM EDT WED SEP 12 2012 LHZ346-LSZ321-322-122000- /O.NEW.KAPX.SC.Y.0090.120912T1554Z-120912T2000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347-LMZ323-122000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120912T2000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-LMZ346-130000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- MANISTEE TO POINT BETSIE MI- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344-345-122200- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120912T2200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
370 WHUS73 KAPX 121958 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 PM EDT WED SEP 12 2012 LSZ321-322-122100- /O.CAN.KAPX.SC.Y.0090.000000T0000Z-120912T2000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE FOR A FEW HOURS INTO EARLY EVENING...BUT WITH MAXIMUM GUSTS EXPECTED TO REMAIN UNDER 25 KNOTS. $$ LHZ345-347-LMZ323-130000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-130000- /O.EXT.KAPX.SC.Y.0090.000000T0000Z-120913T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344-345-130000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-LMZ346-130000- /O.CON.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- MANISTEE TO POINT BETSIE MI- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 10:22 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 12, 10:22 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1022 AM EDT WED SEP 12 2012
.SYNOPSIS...
ISSUED AT 311 AM EDT WED SEP 12 2012
BREEZY SOUTHWEST WINDS BETWEEN DEPARTING HIGH PRESSURE AND AN
APPROACHING COOL FRONT WILL RESULT IN ONE MORE DAY OF MUCH ABOVE
NORMAL WARMTH. THE COOL FRONT WILL SLOWLY SAG THROUGH THE REGION
LATER TODAY AND TONIGHT. THIS FRONT WILL COOL TEMPERATURES TO END
THE WEEK AND BRING THE POTENTIAL FOR SOME MUCH NEEDED RAIN TONIGHT
THROUGH THURSDAY NIGHT. DRY WEATHER LOOKS TO RETURN FOR THE UPCOMING
WEEKEND INTO THE START OF NEXT WORK WEEK...WITH SLOWLY MODERATING
TEMPERATURES.
&&
.UPDATE...
ISSUED AT 1022 AM EDT WED SEP 12 2012
GOING FCST IN GREAT SHAPE HEADING INTO THE AFTN...WITH NO MAJOR
CHANGES NEEDED. EXPECT JUST SOME PASSING CIRRUS IN MANY SPOTS...
WITH SOME THICKER MID CLOUD LIKELY TO IMPINGE ON EASTERN UPPER
LATE IN THE DAY...AS A COLD FRONT MAKES ITS APPROACH. GOING HIGHS
INTO THE 80S LOOK JUST FINE AT THIS POINT...BUT MAY NEED TO LOWER
JUST A COUPLE OF DEGREES BASED ON WHAT HAPPENED YESTERDAY.
STILL...MUCH WARMER START TO THE DAY SHOULD PROMOTE HIGHS A SOLID
5 DEGREES ABOVE YESTERDAY. JUST A SPECTACULAR DAY ONCE AGAIN!
UPDATE ISSUED AT 650 AM EDT WED SEP 12 2012
JUST SOME SCATTERED HIGH LEVEL CLOUDS HANGING AROUND NRN MICHIGAN
AT SUNRISE. AIR MASS IS VERY DRY AND PLENTY OF SUNSHINE STILL
EXPECTED TODAY WITH GUSTY WARM CONDITIONS. NO UPDATES NEEDED.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 311 AM EDT WED SEP 12 2012
DEEP LOW PRESSURE IN NRN MANITOBA IS SLOWLY TRACKING EAST E3ARLY
THIS MORNING. THIS IS DRAGGING A COLD FRONT INTO WISCONSIN AND FAR
WESTERN LAKE SUPERIOR. A STIFF SOUTHERLY WIND IS KEEPING THINGS
RATHER GUSTY OUT THERE...BUT WITH MINIMAL LOW LEVEL MOISTURE
ADVECTION INTO THE REGION (MAX MID 50S SFC TDS SEEN OVER THE
MISSISSIPPI VALLEY). AS A MATTER OF FACT...THE CORE OF DRIEST
H8-H5 AIR IS OVERHEAD NOW...RELATIVELY TO THE REST OF THE
SURROUNDING STATES. ABOVE THIS...WV IMAGERY AND SATELLITE SHOWING
INCREASED UPPER LEVEL CLOUDS/MOISTURE TRYING TO NOSE IN FROM THE
WEST. SFC BASED OBS UPSTREAM SHOWED TDS MIXED OUT INTO THE 40S
JUST AHEAD OF THE COLD FRONT...BURIED WITHIN THE AXIS OF WARMEST
LOW LEVEL AIR WHICH PRODUCED HIGH TEMPERATURES WELL INTO THE 80S
AND EVEN SOME LOWER 90S. SKIES WERE CLEAR...WITH ONLY SOME
SPORADIC CLOUDS ALONG AND NORTH OF AN ELEVATED WARM FRONT. TEMPS
WERE VERY MILD...IN THE 60S AND LOWER 70S FOR MOST...ALTHOUGH SOME
LOW LYING AREAS OF THE EASTERN CWA...WERE IN THE 50S.
TODAY AND TONIGHT...SFC BASED COLD FRONT GETS SHUNTED
EASTWARD...WHILE SHALLOWING AND LAYING OUT ACROSS EASTERN
UPPER/STRAITS REGION BY LATE AFTERNOON. THIS RESULTING FROM
SHEARED OUT SHORTWAVE QUICKLY RACING THROUGH ONTARIO...WHILE
A STRONGER SHORTWAVE DROPS INTO THE DAKOTAS. TOUGH CALL ON THE
EXTENT OF MIXING/SFC TDS WITHIN THE AXIS OF WARMEST AIR SETTLING
IN ON US TODAY (H8 TEMPS +17C)...WHILE THE CORE OF DRIEST LOW-MID
LEVEL AIR DEPARTS. RATHER THAN DROP EXPECTED TDS TO WHAT WAS FELT
UPSTREAM...DID LOWER INTO THE UPPER 40S AND LOWER HALF OF THE 50S.
HIGHS WERE BUMPED UP INTO THE 80S EVERYWHERE. FIRE WEATHER ISSUES
ARE COMPLICATED. IF WE MIX BETTER AND TDS GO LOWER...WE WOULD ALSO
WARM UP MORE EFFICIENTLY. THIS RESULTS IN THE POTENTIAL FOR A GOOD
CHUNK OF NRN MICHIGAN IN THE MID/UPPER 20 PERCENT RANGE FOR
HUMIDITIES. WITH STILL GUSTY WINDS TO NEAR 25 MPH AND WARM
TEMPS...WILL SEE ELEVATED FIRE DANGER MANY AREAS OF NRN LOWER. TOO
MANY VARIABLES/TIMING ISSUES OF FIRE WEATHER ELEMENTS FOR A
DETERMINATION OF ANY FURTHER NEEDS THAN AN HWO MENTION.
FRONT REMAINS STRETCHED OUT OVER US TONIGHT...WITH THE SE
PROGRESSING FRONT BEING STOPPED/HINDERED BY A LOW LEVEL BACKING
OF THE WIND IN RESPONSE OF THE SHORTWAVE ACTIVITY FROM THE
DAKOTAS. THIS SHORTWAVE WILL ALSO BE ABLE TO TEAM UP WITH COOLER
AIR BEHIND THE FRONT AND CONTINUED MOISTURE ADVECTION...AND
PRODUCE A BAND OF LIGHT RAIN ALONG/BEHIND THE FRONT. THIS WOULD
AFFECT PORTIONS OF FAR NRN LAKE MICHIGAN/EASTERN UPPER WITH
RAINFALL. DO NOT EXPECT A WASH OUT AT ALL...AS PWATS DON'T EVEN
INCREASE TO GREAT THAN 1" UNTIL LATE TONIGHT. LOW TEMPS WERE
RAISED FOR POTENTIAL CLOUDS AROUND...AND LESS EXPECTED COOL AIR
ADVECTION. LOWS INTO MID 50S TO LOWER 60S WILL BE COMMON.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 311 AM EDT WED SEP 12 2012
A CHALLENGING PERIOD OF WEATHER SHAPING UP FOR THE EXTENDED...WITH
MAIN EMPHASIS CENTERED ON RAIN POSSIBILITIES ASSOCIATED WITH RATHER
POTENT SHORTWAVE TROUGH TO END THE WEEKEND INTO EARLY NEXT WEEK. KEY
PLAYERS DRIVING THIS SYSTEM ALREADY WELL EVIDENT...WITH LATEST WATER
VAPOR IMAGERY AND GUIDANCE INITIALIZATION SHOWING DUAL UPPER LEVEL
JET MAXES (ONE OVER THE NORTHERN HIGH PLAINS AND THE OTHER OVER THE
GULF OF ALASKA)...ALL THE WHILE SHORTWAVE ITSELF BEGINS ITS
SOUTHEAST DECENT INTO NORTHWEST ALBERTA. FORECAST CONCERNS
SPECIFICALLY CENTER ON RAIN POTENTIAL FROM THIS DEVELOPING SYSTEM.
REGARDING THE ABOVE...WOW...WHAT A CHANGE WITH NEARLY ALL INCOMING
00Z GUIDANCE WITH THIS UPCOMING SYSTEM. NOW NEARLY UNANIMOUS SUPPORT
FOR A MUCH MORE PROGRESSIVE...LESS AGGRESSIVE SYSTEM...WITH THE
ABOVE SHORTWAVE PROPELLING STEADILY EAST THROUGH THE REGION BY LATER
FRIDAY. AS A RESULT...WEAKISH COOL FRONT LAYING OUT ACROSS THE AREA
THURSDAY MORNING REMAINS TRANSIENT...WITH WEAK LOW PRESSURE
DEVELOPING OFF TO OUR EAST AS MID LEVEL SUPPORT APPROACHES. STILL
THINK POST FRONTAL RAINS WILL STEADILY INCREASE IN COVERAGE LATER
THURSDAY INTO THURSDAY NIGHT AS MID LEVEL WAVE ENTICES
TRANSIENT...BUT WELL DEFINED...LOW AND MID LEVEL FGEN
RESPONSE...WHICH ACTS UPON AN INCREASINGLY MOIST AIRMASS (PWAT
VALUES AOA 1.00 INCHES). BIGGEST CHANGE OCCURS OVERNIGHT FRIDAY INTO
SATURDAY...WITH ALMOST OVERWHELMING SUPPORT FOR RAINS TO PUSH EAST OF
OUR AREA AS EARLY AS FRIDAY MORNING. IN LIGHT OF UNCERTAINTIES AND
INHERITED LIKELY SHOWERS...REFUSE TO GO COMPLETELY TOWARDS THIS DRY
SCENARIO. STILL...HARD TO ENTIRELY IGNORE LATEST TRENDS...AND WILL
DOWNPLAY POPS SIGNIFICANTLY ON FRIDAY WHILE STILL KEEPING SOME
SHOWER MENTION...GOING DRY FOR FRIDAY NIGHT AND SATURDAY. GIVEN LESS
WET SCENARIO...ALSO BUMPED TEMPERATURES UP FRIDAY...AND ESPECIALLY
SATURDAY.
DRY WEATHER AND MODERATING TEMPERATURES CONTINUE INTO SUNDAY AND
MUCH OF MONDAY AS SOUTHWEST WINDS INCREASE AHEAD OF THE NEXT
APPROACHING COLD FRONT. PLENTY OF UNCERTAINTY BEYOND MONDAY WITH
REGARDS TO TIMING TO UPSTREAM FRONT. MODEL CONSENSUS BLEND FEATURES
CHANCE POPS MONDAY NIGHT INTO TUESDAY...AND CAN FIND NO COMPELLING
ARGUMENT AGAINST SUCH. A TOUCH COOLER TUESDAY...WITH TRENDS
SUPPORTING A POTENTIALLY MORE SUBSTANTIAL COOL DOWN JUST BEYOND THIS
FORECAST PERIOD.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 650 AM EDT WED SEP 12 2012
A DRY AIR MASS OUT THERE WITH ONLY SOME SCATTERED HIGH LEVEL
CLOUDS THROUGH THE DAY. THERE WILL BE MORE WIDESPREAD MID AND HIGH
CLOUDS LATER TONIGHT...IN ADVANCE OF A MOISTURE-LACKING COLD
FRONT. AN OUTSIDE SHOT AT SOME LIGHT RAIN/SPRINKLES OVERNIGHT
WITH THE ONLY AVIATION CONCERN BEING LLWS EARLY THIS MORNING UNTIL
MECHANICAL MIXING KICKS IN WITH GUSTY CONDITIONS AGAIN TODAY. THE
COLD FRONT PASSES IN THE 06Z-12Z TIMEFRAME WITH SOUTHERLY WINDS
TURNING MORE NORTHWEST.
&&
.MARINE...
ISSUED AT 311 AM EDT WED SEP 12 2012
DEEP LOW PRESSURE CROSSING ONTARIO CONTINUES TO DRAG A COLD FRONT
INTO WISCONSIN AND FAR WESTERN LAKE SUPERIOR. THE PRESSURE
GRADIENT REMAINS TIGHT ACROSS THE GREAT LAKES WITH SLIGHTLY STABLE
CONDITIONS AS AN AXIS OF WARMER LOW LEVEL AIR IS OVERHEAD.
ALTHOUGH WINDS ARE BLOWING TO GALE FORCE JUST A FEW THOUSAND FEET
ABOVE THE WATER SURFACE...THE STABILITY IS PREVENTING NO MORE THAN
30 KNOTS IN AREA MARINE/LAND BASED OBSERVATION POINTS. THE
GRADIENT IS CURRENTLY AS TIGHT AS IT WILL BE...BEFORE IT RELAXES
WITH DEPARTING LOW PRESSURE/ARRIVING COLD FRONT. WILL CONTINUE THE
GALE WARNING AS THINGS ARE CLOSE...ALTHOUGH NOT YET SEEN/REPORTED.
SIMILAR SCENARIO FOR SMALL CRAFT CONDITIONS...BUT THESE ARE MUCH
MORE COMMON. EXPECT MOST NEARSHORE WATERS TO BE CHOPPY/GUSTY TODAY
TO AT LEAST WARRANT SMALL CRAFT CONDITIONS THROUGH THE DAY.
WINDS/WAVES SUBSIDE STARTING THIS AFTERNOON IN EASTERN LAKE
SUPERIOR...AND THEN ACROSS ALL OF LAKES MICHIGAN AND HURON BY THIS
EVENING...WITH ALL HEADLINES EXPECTED TO BE DROPPED OVER THIS
TIME FROM NW TO SE. HIGH PRESSURE GRADUALLY BUILDS IN OVER THE
NEXT FEW DAYS...BUT NOT BEFORE A BAND OF LIGHT RAIN SHOWERS ROLLS
THROUGH LATE TONIGHT THROUGH TOMORROW NIGHT.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LHZ346.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LHZ345-
347.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LHZ348-
349.
LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LMZ323.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ341-
342-344>346.
LS...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LSZ321-322.
&&
UPDATE...LAWRENCE
SYNOPSIS...MB
SHORT TERM...SD
LONG TERM...MB
AVIATION...SD
MARINE...SDHazardous weather outlook, Sep 12, 11:02 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1102 AM EDT WED SEP 12 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 131200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1102 AM EDT WED SEP 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE TO HIGH RISK FOR RIP CURRENTS ON THE LAKE MICHIGAN BEACHES OF BOTH EASTERN UPPER AND NORTHERN LOWER MICHIGAN THROUGH THE AFTERNOON. IN ADDITION...GUSTY WINDS...WARM TEMPERATURES...AND LOW HUMIDITY WILL LEAD TO ELEVATED FIRE DANGER ACROSS NORTHERN LOWER MICHIGAN THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEK. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL LOWERCASE) SMD/LAWRENCE
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.